Jump to content

Have tolerance withdrawal according to Colin's article & need advice please


Recommended Posts

Dear Colin,

I read your article on tolerance withdrawal &  Relative tolerance, & I've been in severe tolerance w/d since last June.  One of my major problems is throat tightness/eating/drinking, severe d/r, agoraphobia, anxiety, etc.  I started a V taper (from 1.5mgs K) and went from 30 mgs to 10.5mgs in about 6 months--alot of suffering.  Hit the wall, at 10.5mgs & was so miserable,  so my counselor suggested an updose, and I updosed to 30mgs of V (my previous starting point), over a period of a month, after holding at 10.5mgs for a month & feeling still miserable and switched back to K at 2mgs (another updose).  I waited 2 weeks and started a very slow titration, reducing .2ml/day, about a week ago.  It's still intense, but a little better. I couldn't understand why I'm still so intensely symptomatic and never felt stable.  In a case like this is it best to continue going this slow, & suffer longer, or go faster, just to get off?  Does this make sense.  anyone who wants to email me direct is welcome to do so.  It feels like a constant crisis of suffering & it's so hard. The titration seems slightly easier than the Valium, but also going at a snails pace, which could take 3 years.  Thank you so much,    Aryana

Link to comment
Share on other sites

Hi Draryana,

 

Your body sounds like it is a bit of a mess from all of the benzo tapering, switching and reinstatement's it has had to deal with of late.  You probably would have been better off if you had held your last Klonopin 2mg reinstatement for a lot longer than 2 weeks before starting your taper, but as none of your reinstatement's have seemed to help you stabilize all you can do at this point is to continue on with your taper.  You could try holding where you are for a few weeks to see if that helps, but if it doesn't, I would just continue slowly titrating  as you have been doing and holding if need be.

 

I was in tolerance withdrawal all throughout my taper off of Klonopin, and all I could do was slowly taper off and hold when things got really nasty.  I am now ten months benzo free and feeling a thousand times better than during my taper.  You will only truly begin to heal the further away from this drug you get, so all you can do is continue on with a slow, sensible taper.

Link to comment
Share on other sites

Hi Aryana

I agree with Bevoir about your body probably being confused with the change overs etc. You could hold where you are for a while and hopefully things will improve as your body settles down. I know its horrible  when you dont seem to get any relief, Im struggling on the last 1mg of V and it used to take me 3 or 4 weeks to recover from a cut now Im trying the titration and holding when I need to.  I have tolerance but I do get a few windows now and then. It just reminds what it will be like when we have finished with these benzos.  :D

Luv Pauline

Link to comment
Share on other sites

Thanks for the replys,

 

Because of the relative and tolerance w/d according to Colin's article, when I hold too long I find it doesn't help that much.  Have you guys read his article on this??  Can barely do anything, and housebound.  Thanks for your replys.    Aryana

Link to comment
Share on other sites

Thanks for the replys,

 

Because of the relative and tolerance w/d according to Colin's article, when I hold too long I find it doesn't help that much.  Have you guys read his article on this??   Can barely do anything, and housebound.   Thanks for your replys.    Aryana

 

If you find that holding doesn't help, the only thing you can do is move forward in your taper.  I struggled horribly throughout my taper with tolerance withdrawal - with zero windows - and I had no choice but to work full-time either, so I know how you feel.

Link to comment
Share on other sites

Hi Aryana

I know how you feel when you say you cant do anything, I felt like that a while, it does get better,  ;D sometimes so slowly you dont even realize, the only thing you can do is either decide to hold for a while and see how you feel or to plod on and cut tiny amounts, your body has been through a lot of changes so I hope it will settle down at least a bit eventually.  I found when I couldnt decide what to do I got all anxious, but once Id made a decision I felt better.

Luv Pauline  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...